Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 113, NWS Amarillo, TX

June 1, 2024Texas County, Oklahoma; Hansford County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 1, 2024, 7:39 PM CDT for Texas County, Oklahoma; Hansford County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2024, 7:39 PM CDT (00:39 UTC)
Expired
Jun 1, 2024, 8:45 PM CDT
In force
66 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Texas County, OK, Hansford County, TX

The radar

The Amarillo radar (KAMA), 167 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 8:42 PM CDTTSTM WND GST 611 Wsw Guymon, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2024-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2024-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1507 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1997 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

523 
WUUS54 KAMA 020039
SVRAMA
OKC139-TXC195-020145-
/O.NEW.KAMA.SV.W.0113.240602T0039Z-240602T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
739 PM CDT Sat Jun 1 2024

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Texas County in the Panhandle of Oklahoma...
  Northeastern Hansford County in the Panhandle of Texas...

* Until 845 PM CDT.

* At 739 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles northwest of Rolla to 8 miles southwest of
  Hough, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected.

* Locations impacted include...
  Guymon, Hooker, Optima, Hardesty, and Hough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3645 10109 3668 10185 3699 10184 3700 10108
TIME...MOT...LOC 0039Z 302DEG 33KT 3716 10169 3680 10169 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TLH
5 follow-up statements
435 
WWUS54 KAMA 020047
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
747 PM CDT Sat Jun 1 2024

OKC139-TXC195-020145-
/O.CON.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Texas OK-Hansford TX-
747 PM CDT Sat Jun 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR TEXAS AND NORTHEASTERN HANSFORD COUNTIES...

At 747 PM CDT, severe thunderstorms were located along a line
extending from Rolla to 7 miles southwest of Hough, moving southeast
at 40 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles.

Locations impacted include...
Guymon, Hooker, Optima, Hardesty, and Hough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3645 10109 3668 10185 3699 10184 3700 10108
TIME...MOT...LOC 0047Z 302DEG 33KT 3713 10164 3677 10164 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TLH
365 
WWUS54 KAMA 020055
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
755 PM CDT Sat Jun 1 2024

OKC139-TXC195-020145-
/O.CON.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Texas OK-Hansford TX-
755 PM CDT Sat Jun 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL TEXAS AND NORTHEASTERN HANSFORD COUNTIES...

At 755 PM CDT, a severe thunderstorm was located over Hough, or 14
miles southeast of Wilburton, moving east at 25 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles.

Locations impacted include...
Guymon, Hooker, Optima, Hardesty, and Hough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3645 10109 3672 10182 3699 10184 3700 10108
TIME...MOT...LOC 0055Z 269DEG 24KT 3689 10161 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TLH
696 
WWUS54 KAMA 020104
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
804 PM CDT Sat Jun 1 2024

OKC139-TXC195-020145-
/O.CON.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Texas OK-Hansford TX-
804 PM CDT Sat Jun 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL TEXAS AND NORTHEASTERN HANSFORD COUNTIES...

At 803 PM CDT, a severe thunderstorm was located over Hough, or 12
miles north of Guymon, moving east at 30 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles.

Locations impacted include...
Guymon, Hooker, Optima, Hardesty, and Hough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3668 10172 3699 10172 3700 10108 3645 10109
TIME...MOT...LOC 0103Z 283DEG 24KT 3686 10154 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TLH
961 
WWUS54 KAMA 020113
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
813 PM CDT Sat Jun 1 2024

TXC195-020122-
/O.CAN.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Hansford TX-
813 PM CDT Sat Jun 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANSFORD COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
the Panhandle of Oklahoma.

&&

LAT...LON 3670 10168 3699 10167 3700 10108 3650 10109
TIME...MOT...LOC 0112Z 302DEG 33KT 3681 10145 

$$

OKC139-020145-
/O.CON.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Texas OK-
813 PM CDT Sat Jun 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL TEXAS COUNTY...

At 812 PM CDT, a severe thunderstorm was located 6 miles northwest of
Optima, or 8 miles north of Guymon, moving southeast at 40 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles.

Locations impacted include...
Guymon, Hooker, Optima, Hardesty, and Hough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3670 10168 3699 10167 3700 10108 3650 10109
TIME...MOT...LOC 0112Z 302DEG 33KT 3681 10145 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TLH
529 
WWUS54 KAMA 020126
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
826 PM CDT Sat Jun 1 2024

OKC139-020145-
/O.CON.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Texas OK-
826 PM CDT Sat Jun 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL TEXAS COUNTY...

At 826 PM CDT, a severe thunderstorm was located 6 miles west of
Optima, or 7 miles north of Guymon, moving southeast at 5 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. Hail damage to vehicles is 
         expected.

Locations impacted include...
Guymon, Hooker, Optima, Hardesty, and Hough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3670 10168 3699 10167 3700 10108 3650 10109
TIME...MOT...LOC 0126Z 306DEG 6KT 3679 10147 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:18 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 1, 6:18 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
618 PM CDT Sat Jun 1 2024

...New AVIATION...

.SHORT TERM ...
(This evening through Sunday night)
Issued at 213 PM CDT Sat Jun 1 2024

Another afternoon and evening of active weather remains on tap for
the panhandles. This will take the form of another trough passing
across the panhandles during this time. Plenty of moisture and
instability will fuel the development of rain showers and
thunderstorms. This is already occurring the high terrain of NM
and CO which will push east into the panhandles with the passage
of the trough. The question is the coverage of the rain showers
and thunderstorms as the atmosphere was worked over by previous
rain showers and thunderstorms last night. This lowers the
confidence that rain showers and thunderstorms will occur in the
southern TX panhandle. For the northern TX panhandle and OK
panhandles it is more likely that rain showers and thunderstorms
will occur. The dynamics are such that a few strong to severe
thunderstorms may occur with damaging winds followed by large hail
being the main threats. The tornado threat is very low as the
environment is not supportive for their formation. Additional
high rainfall rates may occur with the thunderstorms with a low
chance for flash flooding. Given what was seen in the last few
days the most likely mode for the severe weather will be liner
squall lines with strong outflows well ahead of the actually
thunderstorms. The threat of rain showers and thunderstorms will
likely persist into the early morning of Sunday in the eastern
panhandles before they finally depart to the S and E out of the
panhandles.

Sunday will see the moisture shift eastward as dry air begins to
push back in to the panhandles. As this occurs mid level warming
will start to form a strong cap over the panhandles. These
combined will diminish the chances for rain showers and
thunderstorms. That being said with a dry line setting up in the
central panhandles and the cap still forming some rain showers and
thunderstorms will likely from during the afternoon and evening
hours. The instability and dynamics will still allow for a strong
to severe thunderstorms with the main threat remaining damaging
winds and large hail. The more isolated nature of these storms
due to the cap may in fact aid in making storms stronger as they
wont have competition for moisture or instability. Any storm that
does manage to form will move eastward across the panhandles
leaving by the late evening. Temperatures will be on the rise as
southerly winds will bring warmer air to the panhandles. Highs are
expected to return to the 90s for much if not all the panhandles
on Sunday.

SH

&&

.LONG TERM ...
(Monday through next Friday)
Issued at 213 PM CDT Sat Jun 1 2024

Heat always finds its way back home to the Panhandles, and the
beginning of next week will certainly start to feel like summer. A
very broad, weak trough will pass overhead Monday, gradually
scouring out moisture from the area. Warming 850mb temps and
clearing skies will aid in strong heating through the day, with
highs in the 90s across the forecast area. We can't even rule out
a few locations in the south hitting 100 degrees Monday
afternoon. Tuesday could be even hotter in some spots as upper
level ridging builds in. However, models depict a weak cold front
progged to push south early Tuesday morning-afternoon, bringing
northeast winds and minor cold air advection in its wake. Will go
ahead and keep NBM highs in the forecast for now, but highs may be
a few degrees cooler in the northern Panhandles. To the south is
where highest probabilities will exist for temperatures to reach
or exceed 100 degrees, possibly even reaching heat advisory
criteria for Palo Duro Canyon. Overall, plump ridging takes over
midweek, keeping highs at least in the low to mid 90s Tue-Thu.

Ensembles are still out of agreement and chances are rather low,
but if ridging can be eroded towards the end of the week, another
short stretch of active weather may return into the weekend. Even
potentially as early as Thursday, when moisture may return to the
eastern Panhandles and a subtle perturbation may round the ridge.
This has only about a 10-20% chance of occurring though, as the
overall synoptic pattern remains unfavorable. Guidance agrees
better chances exist Fri-Sat when the ridge has a slightly better
opportunity to decay and better moisture return can take place.

Harrel

&&

.AVIATION...
(00Z TAFS)
Issued at 615 PM CDT Sat Jun 1 2024

VFR conditions are expected through this period with southerly
winds between 10-20 kts expected. The main challenge will be
forecasting if or when thunderstorms may impact each terminal this
evening. Currently, the relatively higher confidence is at KGUY
with the relatively lower confidence at KAMA. Have given KDHT VCSH
as a placeholder for when there may be thunderstorms, but
confidence is too low to include TS. Amendments will likely be
needed through the evening. Low-level wind shear is forecast at
KGUY tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                62  92  62  95 /  20  20  10   0
Beaver OK                  63  93  63  94 /  60  20  20  10
Boise City OK              59  93  57  91 /  30  20  10  10
Borger TX                  65  95  65  98 /  30  20  10   0
Boys Ranch TX              62  97  61  97 /  20  10  10   0
Canyon TX                  61  92  62  96 /  20  20  10   0
Clarendon TX               63  88  63  94 /  30  40  20  10
Dalhart TX                 59  94  57  93 /  30  10  10  10
Guymon OK                  61  93  60  93 /  60  20  10  10
Hereford TX                62  95  62  98 /  20  20  10   0
Lipscomb TX                65  91  65  94 /  50  20  20  10
Pampa TX                   64  90  64  94 /  40  20  20   0
Shamrock TX                65  88  64  95 /  40  30  20  10
Wellington TX              66  89  65  96 /  30  30  30  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...98
LONG TERM....38
AVIATION...52
Hazardous weather outlook, Jun 1, 2:26 PM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
226 PM CDT Sat Jun 1 2024

OKZ001>003-TXZ001>020-317-020730-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
226 PM CDT Sat Jun 1 2024

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected to develop this afternoon and tonight
across the Oklahoma and Texas Panhandles. A few storms may become
severe, with large hail and damaging winds the primary hazards.
Also, the strongest storms will be capable of producing heavy
rainfall, which may lead to flooding or flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms are possible across much of the central and eastern
area Sunday and Sunday evening. A few storms may become severe,
with large hail and damaging winds the primary hazards.

High temperatures may approach 105 degrees at the Palo Duro Canyon
State Park on Tuesday afternoon, and a Heat Advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be needed late this afternoon and
evening.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:34 PM CDTSpecial Weather StatementAMATexas26 min
Jun 1, 8:43 PM CDTSevere Thunderstorm Warning Considerable damage threatAMABeaver, Texas62 min
Jun 1, 9:05 PM CDTAreal Flood AdvisoryAMATexas3 hr
Jun 1, 9:28 PM CDTFlash Flood WarningAMATexas2 hr
Jun 1, 9:40 PM CDTSevere Thunderstorm WarningAMABeaver, Texas65 min
Jun 1, 9:43 PM CDTSpecial Weather StatementAMABeaver47 min
Jun 1, 9:50 PM CDTSpecial Weather StatementAMATexas25 min
Jun 1, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatAMATexas61 min
Jun 1, 10:46 PM CDTSpecial Weather StatementAMABeaver44 min
Jun 2, 12:04 AM CDTSpecial Weather StatementAMABeaver26 min
Jun 2, 4:47 PM CDTSpecial Weather StatementAMATexas28 min
Jun 2, 5:19 PM CDTSpecial Weather StatementAMATexas41 min
Jun 1, 10:43 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman47 min
Jun 1, 10:54 PM CDTAreal Flood AdvisoryAMAHansford, Ochiltree116 min
Jun 1, 11:24 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Ochiltree51 min
Jun 1, 11:30 PM CDTSpecial Weather StatementAMALipscomb45 min
Jun 1, 11:51 PM CDTSpecial Weather StatementAMAOchiltree39 min
Jun 2, 12:14 AM CDTSpecial Weather StatementAMAOchiltree31 min
Jun 2, 3:57 AM CDTSpecial Weather StatementAMARoberts33 min
Jun 2, 4:30 AM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts45 min
Jun 2, 5:14 AM CDTSevere Thunderstorm WarningAMAGray, Roberts46 min
Jun 2, 5:56 AM CDTSevere Thunderstorm Warning Considerable damage threatAMAGray, Roberts64 min
Jun 2, 6:02 AM CDTSpecial Weather StatementAMAWheeler28 min
Jun 2, 6:17 AM CDTSevere Thunderstorm WarningAMAWheeler58 min
Jun 2, 6:27 AM CDTAreal Flood AdvisoryAMAGray, Roberts3 hr
Jun 2, 6:58 AM CDTSpecial Weather StatementAMAGray47 min
Jun 2, 7:13 AM CDTSpecial Weather StatementAMAWheeler47 min
Jun 2, 7:19 AM CDTAreal Flood AdvisoryAMAWheeler3 hr
Jun 2, 7:21 AM CDTSevere Thunderstorm Warning Considerable damage threatAMAGray, Wheeler39 min
Jun 2, 7:55 AM CDTSpecial Weather StatementAMACollingsworth, Gray, Wheeler65 min
Jun 2, 8:14 AM CDTFlash Flood WarningAMAWheeler3 hr
Jun 2, 10:16 AM CDTRiver Flood WarningAMAWheeler7 hr
Jun 2, 4:34 PM CDTSpecial Weather StatementAMAHartley41 min
Jun 2, 5:39 PM CDTSpecial Weather StatementAMAPotter36 min
Jun 2, 5:43 PM CDTSpecial Weather StatementAMAHutchinson47 min
Jun 2, 5:52 PM CDTSevere Thunderstorm WarningAMAPotter, Randall53 min
Jun 2, 5:52 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore68 min
Jun 2, 5:55 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall65 min
Jun 2, 6:02 PM CDTSevere Thunderstorm WarningAMAPotter, Randall58 min
Jun 2, 6:14 PM CDTSevere Thunderstorm WarningAMACarson, Moore, Potter46 min
Jun 2, 6:24 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Gray, Potter, Randall66 min
Jun 2, 6:55 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACarson, Hutchinson, Moore, Roberts65 min
Jun 2, 6:57 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall63 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.